TOEPLITZ OPERATORS ON HIGHER CAUCHY-RIEMANN SPACES
Artikel i vetenskaplig tidskrift, 2017

We develop a theory of Toeplitz, and to some extent Hankel, operators on the kernels of powers of the boundary d-bar operator, suggested by Boutet de Monvel and Guillemin, and on their analogues, somewhat better from the point of view of complex analysis, defined using instead the covariant Cauchy-Riemann operators of Peetre and the second author. For the former, Dixmier class membership of these Hankel operators is also discussed. Our main tool are the generalized Toeplitz operators (with pseudodifferential symbols), in particular there appears naturally the problem of finding parametrices of matrices of such operators in situations when the principal symbol fails to be elliptic.

Cauchy-Riemann operators

Toeplitz operator

Hankel operator

Författare

M. Englis

Genkai Zhang

Göteborgs universitet

Chalmers, Matematiska vetenskaper, Analys och sannolikhetsteori

Documenta Mathematica

1431-0635 (ISSN) 1431-0643 (eISSN)

Vol. 22 1081-1116

Ämneskategorier

Matematik

Mer information

Skapat

2017-11-21